Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



On the global dynamics of attractors for scalar delay equations

Authors: Christopher McCord and Konstantin Mischaikow
Journal: J. Amer. Math. Soc. 9 (1996), 1095-1133
MSC (1991): Primary 58F12, 58F32, 34K05
MathSciNet review: 1354959
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A semi-conjugacy from the dynamics of the global attractors for a family of scalar delay differential equations with negative feedback onto the dynamics of a simple system of ordinary differential equations is constructed. The construction and proof are done in an abstract setting, and hence, are valid for a variety of dynamical systems which need not arise from delay equations. The proofs are based on the Conley index theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 58F12, 58F32, 34K05

Retrieve articles in all journals with MSC (1991): 58F12, 58F32, 34K05

Additional Information

Christopher McCord
Affiliation: Institute for Dynamics University of Cincinnati Cincinnati, Ohio 45221-0025

Konstantin Mischaikow
Affiliation: Center for Dynamical Systems and Nonlinear Studies, Georgia Institute of Technology, Atlanta, Georgia 30332
MR Author ID: 249919

Received by editor(s): July 24, 1992
Received by editor(s) in revised form: September 5, 1995
Additional Notes: Research was supported in part by NSF Grant DMS-9101412.
Article copyright: © Copyright 1996 American Mathematical Society